Derivatives of cartesian product and dispersed spaces
Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 59-66
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_19_1_59_66,
author = {R. Telg\'arsky},
title = {Derivatives of cartesian product and dispersed spaces},
journal = {Colloquium Mathematicum},
pages = {59--66},
year = {1968},
volume = {19},
number = {1},
doi = {10.4064/cm-19-1-59-66},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-59-66/}
}
R. Telgársky. Derivatives of cartesian product and dispersed spaces. Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 59-66. doi: 10.4064/cm-19-1-59-66
Cité par Sources :